# SDR DL72W951617

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Disbonded
- Location: Nr 12 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND SPOILER PANEL DISBONDING.  NR 12 SPOILER PANEL REPAIRED PER SRM 57-50-6.
